# SDR GAIA00689

- Difficulty date: November 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Condition: Inoperative
- Location: Nr 1 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW/FWA - FLT 1733 - DURING CLIMB AT FLAPS 2 DEGREES, THE NR 1 LE FLAP SHOWED AMBER LIGHT ON FRONT PANEL INDICATOR.  THE CREW DECLARED AN EMERGENCY, RETURNED TO DFW.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED, REPLACED THE LE FLAP INDICATOR SWITCH.  OPS CHECK PERFORMED, AIRCRAFT RETURNED TO SERVICE.  (X)
